# SDR A6WA202009227292

- Difficulty date: August 29, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 37,998 hours, 36,394 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shroud
- Part number: 601R12062
- Condition: Cracked
- Location: Rt Leading Edge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND ON RT LEADING EDGE PANEL 630KL AT AROUND W/S 314.50.  THE FIRST CRACK WAS 8.44" FROM THE INBOARD EDGE THAT MEASURED .7" AND THE SECOND CRACK WAS 6.75" FROM THE OUTBOARD EDGE THAT MEASURED 1.3".  AIRCRAFT REMOVED FROM SERVICE.  REMOVED SHROUD (PANEL 630KL).  FABRICATED NEW SHROUD FROM 2024 T3 .016", REF CRJ 200 SRM 57-41-29 AND 51-40-11 REV 30.  TREATED AND PRIMED, REF CRJ 200 SRM 51-21-11 & 51-21-06.  INSTALLED SHROUD (PANEL 630KL) ON LEADING EDGE AT W/S 314.50, REF CRJ 200 SRM 51-42-10 REV 38.
